# SDR UPS06447890

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. IN CRUISE O2 DROPPED TO 150 PSI.  REPLACED CREW O2 BOTTLES,  USED SONICAIR AND SOAP LEAK CHECK FOR ALL FLEX LINES,  ON DEMAND REGULATORS, O2 BOTTLES, ALL ACCESSIBLE (B) NUT CONNECTIONS AND LINES, REG AND SHUT OFF VALVES. BLOW OUT DISC STILL INTACT. LEAK CHECKED FOR 24 HRS. TAXIED WITH CABIN PRESSURIZED.ALL CHECKS DONE WITH NO DECAY NOTED.SYSTEM MAINTAINED PRESS OF 1725 PSI.
